# SDR C8GA2011000019

- Difficulty date: August 26, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- Aircraft time: 46,887 hours, 36,549 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Dadc
- Part number: 9B810201
- Part serial: 27707
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, IT WAS NOTED THAT THE AIRSPEED INDICATORS DID NOT ACCELERATE PAST 120 KNOTS. THE TAKEOFF WAS ABORTED.  POST FLIGHT INSPECTION WAS PERFORMED, R & R NR1 DADC, FLUSHED PITOT/STATIC SYS. PERFORMED PITOT STATIC SYSTEM CHECK, OPS CHECK GOOD.  ACFT WAS RETURNED TO SERVICE.
